, Volume 26, Issue 3, pp 317-337
Date: 11 Oct 2006

Approximation by Homogeneous Polynomials

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

Let \(K\subset\mathbb{R}^d\) be the boundary of a convex domain symmetric to the origin. The conjecture that any continuous even function can be uniformly approximated by homogeneous polynomials of even degree on K is proven in the following cases: (a) if d = 2; (b) if K is twice continuously differentiable and has positive curvature in every point; or (c) if K is the boundary of a convex polytope.